What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 10, 1:42 PM EST, 3 minutes earlier.
Area forecast discussion, Jun 10, 1:42 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
242 PM EDT Fri Jun 10 2022
.DISCUSSION...
REST OF TODAY...Guid suggests primary area for showers and locally
strong storms wl remain southward of the Clermont to New Smyrna
Beach area, with activity focusing toward the Atlc coast and Lake
Okeechobee by dusk and afterward. Main hazards wl be gusty winds
to around 45 mph, and locally heavy rainfall-frequent lightning.
Activity should diminish by around 10 PM over land while
continuing offshore. Overnight low temperatures wl fall into the
low to mid 70s. Some pre-dawn showers wl become possible over Lake
county, and the western I-4 corridor early Saturday.
from prev disc...
Saturday-Sunday...The stalled frontal boundary across the Southeast
will linger through the weekend, which combined with a mid level
trough, will lead to increased rain chances Saturday (60%) and
Sunday (40-60%). Southwesterly flow will continue advecting
substantial moisture (model PWATs 2"+) and pushing afternoon highs
to around 90. The flow regime favors an early onset of showers and
thunderstorms inland, pushing northeastward through the afternoon,
then colliding with the pinned east coast sea breeze in the evening.
Strong storms will be possible, especially along the sea breeze
collision, where model CAPE values are around 2000 J/kg and DCAPE
values around 750 J/Kg. Combined with 500 mb temperatures around -
8C, strong winds and hail will possible. Stout flow will keep
showers and storms moving to the northeast, limiting the flooding
potential, but locations that receive multiple rounds and areas that
have already seen substantial rainfall the last few days will be
susceptible to localized flooding. Afternoon showers and storms will
push offshore or dissipate late in the evening. Overnight lows in
the low to mid 70s.
Monday-Thursday...Mid level ridging will build into the Gulf of
Mexico while at the surface extensive high pressure across the
Atlantic will extend to Florida. This will bring rain chances back
closer to climatology, around 20-40% mainly across the interior each
afternoon then clearing around sunset. Winds will be generally
southerly to light and variable, not favoring either sea breeze
which will march inland and meet near the center of the state. The
lack of steering flow will bring the risk of flooding back as storm
motion will be slow and erratic. Temperatures creep up in the
southerly flow, with afternoon highs reaching the mid 90s and heat
indices pushing close to 100. Overnight lows will be in the low to
mid 70s.
&&
.AVIATION...
More pronounced westerly flow wl keep showers and ocnl storms in
the forecast along the E Coast into early tonight. Coverage should
remain south of a KDAB-KLEE line into evening, gradually shift
offshore aft 11/02Z. Primary threats remain lightning strikes,
brief torrential rainfall, and gusty downburst winds. Light to
calm winds tonight. Deep moisture lingers Sat with continued WRLY
flow, possible early initiation again, with some strong
storms and rather high overall coverage areawide.
&&
.MARINE...
Current-Tonight...W/SW winds into the overnight. Seas will range
from 2-3 feet with some 4 foot seas possible well offshore tonight.
Main concern for boaters will be scattered to numerous storms
pushing offshore through late afternoon and early evening,
producing lightning strikes and gusty winds.
Saturday-Tuesday...A stalled frontal boundary will enhance inland
rain chances (40-60%), which will be pushed offshore in the
afternoon and evening by southwesterly flow 10-15 kts. Lightning
storms scattered to numerous Saturday, isolated to scattered
Sunday, and isolated to scattered Monday. Winds back to southerly
around 10-15 kts Monday-Tue as high pressure builds across the
Atlantic basin. Seas 2-3 feet.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 91 73 90 / 30 60 40 50
MCO 74 90 74 91 / 30 60 40 40
MLB 74 88 73 89 / 40 70 40 40
VRB 72 88 71 90 / 40 70 50 30
LEE 74 89 75 89 / 20 60 30 40
SFB 74 90 74 90 / 30 60 40 40
ORL 77 91 76 91 / 30 60 40 40
FPR 72 88 72 89 / 40 70 50 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&
DIGITAL FORECASTS...Pendergrast
DSS/RADAR....Schaper
AVIATION/RADAR...Sedlock
Hazardous weather outlook, Jun 10, 7:34 AM EST, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
834 AM EDT Fri Jun 10 2022
AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-102100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
834 AM EDT Fri Jun 10 2022
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
Scattered to numerous lightning storms will develop from mid day
into the afternoon, and move east to northeast up to 15 to 20 mph
across east central Florida and offshore. Some stronger storms
will be possible, especially southeast of the I-4 corridor toward
Brevard County and the Treasure Coast this afternoon. Main storm
threats will be the likelihood of frequent lightning, strong wind
gusts up to 40 to 50 mph, and locally heavy downpours.
.FLOOD IMPACT...
Some stronger storms will be capable of producing locally heavy
rainfall up to 1 to 3 inches in a short time frame. This could
lead to minor flooding of roadways and poor drainage areas,
especially southeast of the I-4 corridor where heavier rainfall
has occurred over the past couple days.
.RIP CURRENT IMPACT...
There is a Moderate Risk of rip currents at area beaches. Always
swim near a lifeguard and never enter the water alone.
.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous lightning storms will push quickly eastward
across inland lakes, and eventually offshore this afternoon and
early evening. Some stronger storms will be capable of producing
wind gusts near or in excess of 34 knots and frequent lightning.
The areas of primary concern will be along the Brevard county and
Treasure coast intracoastal waters, as well as the nearshore Atlantic
waters.
.WATERSPOUT IMPACT...
A brief waterspout of two will be possible mainly near the
Intracoastal waterway, or barrier islands of the Space and
Treasure Coasts associated with developing storms during this
afternoon.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Scattered to numerous afternoon and early evening lightning storms
are expected through this weekend, with coverage decreasing slightly
early next week. Stronger storms will be capable of producing strong
gusty winds, frequent lightning strikes, and locally heavy
rainfall. A Moderate Risk of rip currents is expected Saturday
.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed in
the event of any warnings.
Weitlich/Pendergrast
In the hours before
Special weather statement, Jun 10, 11:19 AM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1219 PM EDT Fri Jun 10 2022
FLZ041-044-101700-
Northern Lake County FL-Inland Volusia FL-
1219 PM EDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of northeastern Lake
and central Volusia Counties through 100 PM EDT...
At 1219 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLeon Springs, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, DeLand, DeLeon Springs, Barberville and DeLand
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2900 8154 2920 8151 2924 8115 2900 8116
TIME...MOT...LOC 1619Z 271DEG 19KT 2910 8143
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Jun 10, 12:52 PM EST, 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
152 PM EDT Fri Jun 10 2022
FLZ041-046-141-247-347-101830-
Coastal Volusia FL-Seminole FL-Inland Volusia FL-
Mainland Northern Brevard FL-Inland Northern Brevard FL-
152 PM EDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of northeastern
Seminole, northwestern Brevard and southeastern Volusia Counties
through 230 PM EDT...
At 152 PM EDT, Doppler radar was tracking a strong thunderstorm over
Geneva, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, Oviedo, Oak Hill, Mims and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2879 8081 2879 8083 2877 8081 2864 8080
2868 8120 2886 8119 2887 8081
TIME...MOT...LOC 1752Z 269DEG 24KT 2877 8112
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Jun 10, 12:58 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
158 PM EDT Fri Jun 10 2022
FLZ045-247-347-447-547-647-747-101845-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
158 PM EDT Fri Jun 10 2022
...A strong thunderstorm will impact portions of northern Brevard and
southeastern Orange Counties through 245 PM EDT...
At 157 PM EDT, Doppler radar was tracking a strong thunderstorm near
Christmas, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Cocoa, Lone Cabbage Fish Camp, Port Saint John and
Playalinda Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2835 8074 2835 8093 2853 8099 2861 8099
2861 8097 2862 8097 2876 8067 2875 8065
2860 8054 2847 8050
TIME...MOT...LOC 1757Z 267DEG 14KT 2854 8092
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockSpecial weather statement, Jun 10, 1:40 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
240 PM EDT Fri Jun 10 2022
FLZ053-141-247-254-347-447-547-647-747-101915-
Southern Brevard Barrier Islands FL-Coastal Volusia FL-Osceola FL-
Northern Brevard Barrier Islands FL-Inland Indian River FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
240 PM EDT Fri Jun 10 2022
...Strong thunderstorms will impact portions of northwestern Indian
River, Brevard and northeastern Osceola Counties through 315 PM
EDT...
At 239 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mims to 9 miles northwest of Blue Cypress Lake.
Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Titusville, Rockledge and Sebastian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2781 8040 2782 8043 2781 8046 2785 8049
2781 8055 2782 8097 2835 8093 2835 8086
2843 8090 2847 8090 2847 8087 2881 8086
2884 8072 2855 8053 2845 8050 2839 8057
2819 8056
TIME...MOT...LOC 1839Z 266DEG 11KT 2871 8085 2784 8083
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperLocal storm report, Jun 10, 1:42 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT FRI JUN 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 6 ENE SHARPES 28.46N 80.67W
06/10/2022 M45 MPH BREVARD FL OTHER FEDERAL
WIND GUST TO 45MPH/39KT AT CCSFS TOWER 805 (54FT).
&&
EVENT NUMBER MLB2200295
CRISTALDILocal storm report, Jun 10, 1:42 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT FRI JUN 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 6 ENE SHARPES 28.46N 80.67W
06/10/2022 M45 MPH BREVARD FL OTHER FEDERAL
WIND GUST TO 45MPH/39KT OUT OF THE WEST AT CCSFS TOWER
805 (54FT).
&&
EVENT NUMBER MLB2200295
CRISTALDI